Accessibility navigation


Variable versus fixed-rate rule-utilitarianism

Hooker, B. and Fletcher, G. (2008) Variable versus fixed-rate rule-utilitarianism. Philosophical Quarterly, 58 (231). pp. 344-352. ISSN 1467-9213

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1111/j.1467-9213.2007.518.x


Item Type:Article
Refereed:No
Divisions:Faculty of Arts, Humanities and Social Science > School of Humanities > Philosophy
ID Code:7105
Publisher:Wiley-Blackwell

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation